# SDR CALA2019121602211

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 96,240 hours, 22,671 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOUD NOISE UNDER FLOOR JUST AFT OF FLIGHT DECK DOOR. TRIED TURNING OFF RH AND LH RECIRC FANS NO HELP OPBLM HANN FLIGHT CREW REPORTED VERBALLY TO TECH SOUND COMING FWD OF FLT DECK DOOR. INSPECTED BOTH E&E COMPARTMENTS FOUND NO OBVIOUS DAMAGE WHEN RUNNING A/C SYSTEMS. OPENED GEAR DOORS AND INSPECTED NOSE GEAR COMPARTMENT FOUND NO OBVIOUS DEFECTS. INSPECTED AUXILLARY EQUIPMENT COOLING FAN BLADES WHILE OFF, LOCATED ON LH ADD EMP:U181242 SIDE OF E&E FOUND NO DEFECTS PRESSURIZED AIRCRAFT USING APU ONLY. AT 2.9 PSI NOTICED LOUD HUM NOTICED. PER FIM21-20-00-810-801 STEP E NOTE 2 NEEDTO CONTINUE ANDVIBRATION FROM BEHIND CAPTAINS SEAT. NO THUMP SOUND WAS ADD EMP:109227 AT STEP G TECH SUPPORT UPDATE-RECOMMENDS LOOKING AT OVERBOARD EXHAUST VALVE, SUSPECT IT IS NOT FULLY CLOSING WHEN ABOVE 2.8 DELTA P CAUSING THE STATED VIBRATION  THE FLAPPER IS AERODYNAMICALLY INTERIOR AND EXTERIOR SURFACES OF THE OVERBOARD EXHAUST VALVE IS SHAPED TO "FLY SHUT" WHEN THE DIFFERENTIAL PRESSURE BETWEEN THE GREATER THAN 2.8 PSI. PRESURIZED AIRCRACT AT 3.0 GOT LOUD HUM NOISE AT STATION 340 BUL FOUND. VENT BEHIND CAPTAINS SEAT.CHECKED INTEGRITY OF DUCT NO DEFECTS B ZONE DUCT TEMP FLIGHT DECK.ASLO NOISE IN FLIGHT DECK AFT FLOOR -05-414-008 STILL NEEDS PRESSURIZATION TO CONFIRM FIX ROTABLE PARTS CHANGE WAS INDICATED - TT # 1078695  SN OFF 6037 VALVE, AIR SHUT  OFF 75-2125-9-0001 6037 ON 75-2125-9-0001 5752 REPLACED EQUIPMENT COOLING OVERBOARD EXHAUST VALVE REF AMM 21-58 FOUND BROKEN HOSE CLA
